Alert archive / Oregon / Small Craft Advisory for Windses in 2012

Small Craft Advisory for Winds 28, NWS Medford, OR

March 13, 2012

NWS Medford, OR issued this small craft advisory for winds at Mar 13, 2012, 4:19 AM PDT. It took effect at Mar 13, 2012, 11:00 PM PDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Mar 13, 2012, 4:19 AM PDT (11:19 UTC)
In effect from
Mar 13, 2012, 11:00 PM PDT
Expired
Mar 14, 2012, 8:00 AM PDT
In force
9 hr
Issued by
NWS Medford, OR

What forecasters said that day

The local office's own words before this small craft advisory for winds went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Medford, OR wrote its last area forecast discussion before this small craft advisory for winds went out at Mar 12, 8:20 PM PDT, 7 hours 59 minutes earlier.

Area forecast discussion, Mar 12, 8:20 PM PDT, 7 hours 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
820 PM PDT MON MAR 12 2012

...LOW ELEVATION SNOW EXPECTED TONIGHT...

.DISCUSSION...MAJOR UPDATES ARE FORTHCOMING. THE FRONT IS EVERY
BIT AS STRONG AS EXPECTED AND WINDS HAVE BEEN IMPRESSIVE (UP TO 80
MPH ALONG THE COAST, ESPECIALLY HIGHER ELEVATIONS). HOWEVER...IT
IS COLDER THAN EXPECTED BEHIND THE FRONT. THE FRONT IS NOW NEARING
NORTH BEND AND STRETCHES BACK TOWARD THE SW. SNOW HAS BEEN
CREEPING SOUTH ALONG THE OREGON COAST AS A RESULT OF BOTH STRONG
DYNAMICAL COOLING AND RADICALLY LOWERING SNOW LEVELS BEHIND THE
FRONT. SEVERAL INCHES OF SNOW HAVE ACCUMULATED OVER THE NORTH
COAST AND 00Z MODEL GUIDANCE SHOWS THIS POTENTIAL INTO SW OREGON
AS WELL. IN FACT...850 TEMPS FALL TO AROUND -5C DURING THE FRONTAL
PASSAGE WITH SOUNDINGS SHOWING THE COLUMN GOING ISOTHERMAL AND
ENTIRELY BELOW FREEZING IMMEDIATELY BEHIND IT. 00Z NAM GUIDANCE
SHOWS SEVERAL 10THS OF AN INCH QPF AFTER THIS FOR MOST WEST SIDE
AREAS, INCLUDING THE COAST. THE SAVING GRACE IS THAT ROAD TEMPS
SHOULD BE WARM WHICH WILL HELP TO MINIMIZE IMPACTS. WE ALREADY
HAVE WINTER STORM WARNINGS FOR ELEVATIONS ABOVE 2000 FEET AND AM
GOING TO KEEP THAT BUT ADD IN WINTER WEATHER ADVISORIES BELOW
THAT, FOR ALL AREAS EXCEPT THE SOUTH COAST. THINK THE FLOW AT THE
SOUTH COAST WILL MAINTAIN ENOUGH ONSHORE COMPONENT TO AVOID SNOW
ACCUMULATIONS. NEXT SHIFT WILL ALSO BE EVALUATING POTENTIAL FOR
EAST SIDE SNOW IMPACTS TOMORROW MORNING AS THE FRONT IS SHOWN TO
SLOW AS IT CROSSES THE AREA. THIS COULD RESULT IN ADVISORY LEVEL
SNOW OVER THERE AS WELL. -WRIGHT

&&

.AVIATION...FRONT NOW APPROACHING THE COAST AND WILL MOVE INLAND
THIS EVENING AND OVERNIGHT. WILL CONTINUE TO BE VERY WINDY AND
TURBULENT AHEAD OF THE FRONT WITH DECREASE WINDS TO THE REAR.
THIS SYSTEM IS COLDER THAN ANTICIPATED SO AM EXPECTING RAIN TO
OVERSPREAD THE AREA THIS EVENING AND CHANGE TO SNOW BEHIND THE
FRONT, ALL AREAS EXCEPT SOUTH COAST WHERE RAIN SHOWERS WILL
CONTINUE BEHIND THE FRONT. CONDITIONS WILL DETERIORATE TO IFR AS
THE FRONT ARRIVES THIS EVENING AND BECOMING LIFR IN SNOW FOR
SEVERAL HOURS BEHIND THE FRONT. TOTAL MOUNTAIN OSBCURATION THROUGH
THE NIGHT. SNOW WITH IFR TO LIFR CIGS/VIS WILL SPREAD TO THE EAST
SIDE LATER TONIGHT INTO TOMORROW MORNING. -WRIGHT

&&

.PREV DISCUSSION... /ISSUED 248 PM PDT MON MAR 12 2012/

SHORT TERM...A DEEP LOW HAS DEEPENED TO ABOUT 965MB OFF THE COAST
OF VANCOUVER BC. THIS IS BRINGING HIGH WINDS TO THE COASTAL
WATERS...COAST...AND INLAND AREAS. IN GENERAL...WINDS WILL
DIMINISH FROM WEST TO EAST AND NORTH TO SOUTH FROM TONIGHT INTO
TUESDAY. FOR DETAILS ABOUT WIND IMPACTS...SEE THE WIND HEADLINES
AT PDXNPWMFR.

HEAVY PRECIPITATION WILL COMMENCE LATER THIS AFTERNOON...AND WILL
BEGIN AS RAIN ALONG THE COAST AND THEN IMPACT THE MOUNTAINS AS SNOW
THIS EVENING THROUGH TONIGHT AND INTO TUESDAY MORNING. 3 TO 5 INCHES
OF PRECIPITATION ARE EXPECTED NEAR THE COAST WITH AROUND A HALF INCH
OF RAINFALL IN THE WESTERN VALLEYS. AN INCH OF PRECIPITATION IS
EXPECTED OVER THE CASCADES WITH A HALF INCH EAST OF THE CASCADES.

SNOW WILL BE HEAVY OVER NORTHERN CALIFORNIA AND IN THE KALMIOPSIS OF
SOUTHWESTERN OREGON. SNOW LEVELS WILL SHARPLY DROP LATE TONIGHT...SO
SEXTON SUMMIT COULD BE IMPACTED EARLY TUESDAY MORNING WITH A QUICK
SHOT OF MODERATE TO HEAVY SNOWFALL. ADDITIONALLY...TRAVEL WILL BE
IMPACTED OVER OTHER HIGHER PASSES ACROSS THE FORECAST AREA. I HAVE
ADDED DOUGLAS COUNTY AREAS ABOVE 2000 FEET FOR HEAVY SNOW LATE
TONIGHT...AND HAVE ADDRESSED THE EAST SIDE WITH A WINTER WEATHER
ADVISORY FOR TUESDAY MORNING. FOR MORE DETAILS ON SNOW AMOUNTS AND
LOCATIONS...PLEASE SEE THE HEADLINES AT PDXWSWMFR.

THERE WILL BE A BREAK IN WEATHER SYSTEMS FROM LATE TUESDAY INTO
THURSDAY MORNING. TEMPERATURES COULD COOL TO FREEZING IN WEST SIDE
VALLEYS IF SKIES DO CLEAR OUT SOME WEDNESDAY MORNING. ON THURSDAY A
WARMER WEATHER SYSTEM ARRIVES WITH SNOW LEVELS AT LEAST 5000 FEET.
ANOTHER SEVERAL INCHES OF PRECIPITATION ARE EXPECTED THURSDAY NEAR
THE COAST...AND RIVER RISES CAN BE EXPECTED...ESPECIALLY WITH SOME
LOWER ELEVATION SNOW FROM THE PREVIOUS COLDER SYSTEM MELTING.

LONG TERM...FRIDAY THROUGH MONDAY...THE OVERALL WEATHER PATTERN
DURING THIS TIME FRAME IS HANDLED WELL BY THE MODELS SHOWING THE
EVOLUTION OF A DEEPLY AMPLIFIED TROUGH ALONG THE WEST COAST. 500MB
HEIGHT ANOMALIES ARE FORECAST BETWEEN 2-3 STANDARD DEVIATIONS BELOW
NORMAL AND THIS WILL TRANSLATE TO TEMPERATURES WELL BELOW AVERAGE
FOR SOUTHWESTERN OREGON AND NORTHERN CALIFORNIA. THE PATTERN WILL
FEATURE ANOTHER STRONG STORM SYSTEM FRIDAY INTO FRIDAY NIGHT WITH
PERIODS OF MODERATE TO HEAVY PRECIPITATION FOLLOWED BY LOWERING SNOW
LEVELS DOWN TO 1500 FEET WEST OF THE CASCADES BY SATURDAY MORNING.
WITH THE TROUGH OVERHEAD THIS WEEKEND...EXPECT A COLD SHOWERY
PATTERN. MODELS ARE INDICATING VERY COLD AIR ALOFT...WITH 500MB
TEMPS AROUND -35C. WITH THE VERY UNSTABLE AIR MASS IN PLACE EXPECT
SOME OF THE CONVECTIVE SHOWERS MAY PRODUCE THUNDER AND GRAUPEL. THIS
AIR MASS IS EXPECTED TO MODIFY AND STABILIZE A BIT ON MONDAY WITH
LOWERING PROBABILITIES OF SHOWERS. /SPILDE

&&

.MFR WATCHES/WARNINGS/ADVISORIES...
OR...HIGH WIND WARNING UNTIL 11 AM PDT TUESDAY FOR ORZ030-031.
     WINTER WEATHER ADVISORY UNTIL 1 PM PDT TUESDAY FOR ORZ029>031.
     HIGH SURF WARNING UNTIL 2 AM PDT TUESDAY FOR ORZ022.
     HIGH WIND WARNING UNTIL 2 AM PDT TUESDAY FOR ORZ021-022.
     WINTER STORM WARNING UNTIL 1 PM PDT TUESDAY ABOVE 2000 FEET FOR
     ORZ023.
     WINTER WEATHER ADVISORY UNTIL 1 PM PDT TUESDAY FOR ORZ025.
     WIND ADVISORY UNTIL 11 PM PDT THIS EVENING FOR ORZ023.
     WIND ADVISORY UNTIL 8 AM PDT TUESDAY FOR ORZ029.
     WIND ADVISORY UNTIL 2 AM PDT TUESDAY FOR ORZ026.
     WINTER WEATHER ADVISORY UNTIL 1 PM PDT TUESDAY FOR ORZ027-028.
     HIGH SURF WARNING UNTIL 11 PM PDT THIS EVENING FOR ORZ021.
     WINTER STORM WARNING UNTIL 1 PM PDT TUESDAY ABOVE 2000 FEET FOR
     ORZ024.

CA...HIGH WIND WARNING UNTIL 11 AM PDT TUESDAY FOR CAZ085.
     WINTER WEATHER ADVISORY UNTIL 1 PM PDT TUESDAY FOR CAZ084.
     WIND ADVISORY UNTIL 8 AM PDT TUESDAY FOR CAZ084.
     WINTER STORM WARNING UNTIL 2 PM PDT TUESDAY ABOVE 3000 FEET FOR
     CAZ080.
     WINTER STORM WARNING UNTIL 11 PM PDT TUESDAY FOR CAZ082.
     HIGH WIND WARNING UNTIL 5 AM PDT TUESDAY FOR CAZ081.
     WINTER WEATHER ADVISORY UNTIL 1 PM PDT TUESDAY FOR CAZ081.
     WINTER STORM WARNING UNTIL 2 AM PDT WEDNESDAY FOR CAZ083.
     WINTER WEATHER ADVISORY FROM 5 AM TUESDAY TO 5 AM PDT WEDNESDAY
     FOR CAZ085.
PZ...HIGH SURF WARNING UNTIL 2 AM PDT TUESDAY FOR PZZ310-350-356.
     STORM WARNING UNTIL 2 AM PDT TUESDAY FOR PZZ356-376.
     HAZARDOUS SEAS WARNING UNTIL 5 AM PDT TUESDAY FOR PZZ356.
     HURRICANE FORCE WIND WARNING UNTIL 10 PM PDT THIS EVENING FOR
     PZZ350.
     HAZARDOUS SEAS WARNING UNTIL 5 AM PDT TUESDAY FOR PZZ350.
     HAZARDOUS SEAS WARNING UNTIL 11 AM PDT TUESDAY FOR PZZ370.
     HAZARDOUS SEAS WARNING UNTIL 11 AM PDT TUESDAY FOR PZZ376.
Hazardous weather outlook, Mar 12, 5:16 PM PDT, 11 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEDFORD OR
516 PM PDT MON MAR 12 2012

PZZ350-370-140030-
COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM-
WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM-
516 PM PDT MON MAR 12 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF PACIFIC COASTAL
WATERS.

.DAY ONE...TONIGHT

A HURRICANE FORCE WIND WARNING REMAINS IN EFFECT UNTIL 8 PM PDT
TONIGHT. PLEASE SEE THE MARINE WEATHER MESSAGE FOR MORE SPECIFIC
DETAILS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

PERIODS OF GALES AND HEAVY SEAS WILL CONTINUE THROUGH THE WEEK.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

PZZ356-376-140030-
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM-
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM-
516 PM PDT MON MAR 12 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF PACIFIC COASTAL
WATERS.

.DAY ONE...TONIGHT

A STORM WARNING REMAINS IN EFFECT UNTIL 8PM PDT THIS EVENING.
PLEASE SEE THE MARINE WEATHER MESSAGE FOR MORE SPECIFIC DETAILS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

PERIODS OF GALES AND HEAVY SEAS WILL CONTINUE THROUGH THE WEEK.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ORZ021-140030-
SOUTH CENTRAL OREGON COAST-
516 PM PDT MON MAR 12 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
OREGON.

.DAY ONE...TONIGHT

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 AM PDT TONIGHT. A
HIGH SURF WARNING IS ALSO IN EFFECT UNTIL 11 PM PDT TONIGHT.
PLEASE SEE THE WEATHER MESSAGE AND COASTAL WEATHER MESSAGE FOR
MORE SPECIFIC DETAILS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

WIND AND RAIN WILL CONTINUE TO IMPACT THE COAST THROUGHOUT THE
WEEK.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ORZ022-140030-
CURRY COUNTY COAST-
516 PM PDT MON MAR 12 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
OREGON.

.DAY ONE...TONIGHT

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 AM PDT TONIGHT. A
HIGH SURF WARNING IS ALSO IN EFFECT UNTIL 2 AM PDT TONIGHT.
PLEASE SEE THE WEATHER MESSAGE AND COASTAL WEATHER MESSAGE FOR
MORE SPECIFIC DETAILS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

WIND AND RAIN WILL CONTINUE TO IMPACT THE COAST THROUGHOUT THE
WEEK.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ORZ023-140030-
CENTRAL DOUGLAS COUNTY-
516 PM PDT MON MAR 12 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
OREGON.

.DAY ONE...TONIGHT

A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PDT THIS EVENING.
PLEASE SEE THE WEATHER MESSAGE FOR MORE DETAILS.

A WINTER STORM WARNING FOR ELEVATIONS ABOVE 2000 FEET IS IN EFFECT
BEGINNING AT 9 PM PDT THIS EVENING. PLEASE SEE THE WINTER WEATHER
MESSAGE FOR MORE DETAILS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE WINTER STORM WARNING REMAINS IN EFFECT UNTIL 1 PM PDT TUESDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ORZ024-140030-
EASTERN CURRY COUNTY AND JOSEPHINE COUNTY-
516 PM PDT MON MAR 12 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
OREGON.

.DAY ONE...TONIGHT

A WINTER STORM WARNING FOR ELEVATIONS ABOVE 2000 FEET IS IN EFFECT
BEGINNING AT 9 PM PDT TONIGHT. PLEASE SEE THE WINTER WEATHER
MESSAGE FOR MORE DETAILS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE WINTER STORM WARNING REMAINS IN EFFECT UNTIL 1 PM PDT TUESDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ORZ025-027-028-140030-
EASTERN DOUGLAS COUNTY FOOTHILLS-SOUTH CENTRAL OREGON CASCADES-
SISKIYOU MOUNTAINS AND SOUTHERN OREGON CASCADES-
516 PM PDT MON MAR 12 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
OREGON AND SOUTHWEST OREGON.

.DAY ONE...TONIGHT

A WINTER WEATHER ADVISORY IS IN EFFECT BEGINNING AT 11 PM PDT
TONIGHT. PLEASE SEE THE WINTER WEATHER MESSAGE FOR MORE DETAILS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 1 PM PDT
TUESDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ORZ026-140030-
JACKSON COUNTY-
516 PM PDT MON MAR 12 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
OREGON.

.DAY ONE...TONIGHT

A WIND ADVISORY REMAINS IN EFFECT UNTIL 2 AM PDT TONIGHT. PLEASE
SEE THE WEATHER MESSAGE FOR MORE DETAILS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO SIGNIFICANT WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

CAZ084-ORZ029-140030-
NORTHEAST SISKIYOU AND NORTHWEST MODOC COUNTIES-KLAMATH BASIN-
516 PM PDT MON MAR 12 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN
CALIFORNIA AND SOUTH CENTRAL OREGON.

.DAY ONE...TONIGHT

A WIND ADVISORY REMAINS IN EFFECT THROUGH TONIGHT. PLEASE SEE THE
WEATHER MESSAGE FOR MORE DETAILS.

A WINTER WEATHER ADVISORY IS ALSO IN EFFECT BEGINNING AT 11 PM PDT
TONIGHT. PLEASE SEE THE WINTER WEATHER MESSAGE FOR MORE DETAILS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE WIND ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT TUESDAY. THE
WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 1 PM PDT TUESDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ORZ030-031-140030-
NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY-
CENTRAL AND EASTERN LAKE COUNTY-
516 PM PDT MON MAR 12 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
OREGON.

.DAY ONE...TONIGHT

A HIGH WIND WARNING REMAINS IN EFFECT THROUGH TONIGHT. PLEASE SEE
THE WEATHER MESSAGE FOR MORE DETAILS.

A WINTER WEATHER ADVISORY IS ALSO IN EFFECT BEGINNING AT 11 PM PDT
TONIGHT. PLEASE SEE THE WINTER WEATHER MESSAGE FOR MORE DETAILS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 AM PDT TUESDAY.
THE WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 1 PDT TUESDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

CAZ085-140030-
MODOC COUNTY-
516 PM PDT MON MAR 12 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN
CALIFORNIA.

.DAY ONE...TONIGHT

A HIGH WIND WARNING REMAINS IN EFFECT THROUGH TONIGHT. PLEASE SEE
THE WEATHER MESSAGE FOR MORE DETAILS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 AM PDT TUESDAY.

A WINTER WEATHER ADVISORY IS IN EFFECT FROM 5 AM PDT TUESDAY UNTIL 5
AM PDT WEDNESDAY. PLEASE SEE THE WINTER WEATHER MESSAGE FOR MORE
DETAILS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

CAZ083-140030-
NORTH CENTRAL AND SOUTHEAST SISKIYOU COUNTY-
516 PM PDT MON MAR 12 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN
CALIFORNIA.

.DAY ONE...TONIGHT

A WINTER STORM WARNING IS IN EFFECT BEGINNING AT 11 PM PDT
TONIGHT. PLEASE SEE THE WINTER WEATHER MESSAGE FOR MORE DETAILS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE WINTER STORM WARNING REMAINS IN EFFECT UNTIL 2 AM PDT
EARLY WEDNESDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

CAZ082-140030-
SOUTH CENTRAL SISKIYOU COUNTY-
516 PM PDT MON MAR 12 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN
CALIFORNIA.

.DAY ONE...TONIGHT

A WINTER STORM WARNING IS IN EFFECT BEGINNING AT 11 PM PDT TONIGHT.
PLEASE SEE THE WINTER WEATHER MESSAGE FOR MORE DETAILS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 PM PDT
TUESDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

CAZ081-140030-
CENTRAL SISKIYOU COUNTY-
516 PM PDT MON MAR 12 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN
CALIFORNIA.

.DAY ONE...TONIGHT

A HIGH WIND WARNING REMAINS IN EFFECT THROUGH TONIGHT. PLEASE SEE
THE WEATHER MESSAGE FOR MORE DETAILS.

A WINTER WEATHER ADVISORY IS ALSO IN EFFECT BEGINNING AT 11 PM PDT
TONIGHT. PLEASE SEE THE WINTER WEATHER MESSAGE FOR MORE DETAILS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 AM PDT TUESDAY.
THE WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT
TUESDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

CAZ080-140030-
WESTERN SISKIYOU COUNTY-
516 PM PDT MON MAR 12 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN
CALIFORNIA.

.DAY ONE...TONIGHT

A WINTER STORM WARNING FOR ELEVATIONS ABOVE 3000 FEET IS IN
EFFECT BEGINNING AT 11 PM PDT TONIGHT. PLEASE SEE THE WINTER
WEATHER MESSAGE FOR MORE DETAILS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE WINTER STORM WARNING REMAINS IN EFFECT UNTIL 2 PM PDT TUESDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Local storm report, Mar 12, 11:55 PM PDT, 4 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
1155 PM PDT MON MAR 12 2012

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1155 PM     SNOW             6 NNE NORTH BEND        43.49N 124.19W
03/12/2012  U3.0 INCH        COOS               OR   TRAINED SPOTTER

            REPORTED BY SPOTTER CO90

&&

IRIS SYSTEM
Local storm report, Mar 12, 11:56 PM PDT, 4 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
1156 PM PDT MON MAR 12 2012

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1155 PM     SNOW             2 SSE COOS BAY          43.36N 124.22W
03/12/2012  U2.5 INCH        COOS               OR   TRAINED SPOTTER

            REPORTED BY SPOTTER CO141 SNOWING HARD

&&

IRIS SYSTEM
Local storm report, Mar 13, 12:00 AM PDT, 4 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
1200 AM PDT TUE MAR 13 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1159 PM     HEAVY SNOW       2 WNW COOS BAY          43.39N 124.27W
03/12/2012  M2.5 INCH        COOS               OR   TRAINED SPOTTER

            SNOWFALL IN JUST OVER AN HOUR. STILL SNOWING HEAVILY.

&&

LUTZ
Local storm report, Mar 13, 1:09 AM PDT, 3 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
109 AM PDT TUE MAR 13 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1227 AM     SNOW             NE LAKESIDE             43.58N 124.17W
03/13/2012  M5.0 INCH        COOS               OR   TRAINED SPOTTER

            ACCUMULATED 9PM TO 1225AM. STILL BIG FLAKES AND MOD SNOW.

1227 AM     SNOW             1 NNE LANGLOIS          42.94N 124.44W
03/13/2012  M1.0 INCH        CURRY              OR   TRAINED SPOTTER

            100FT ELEV AND 4MI INLAND. 24HR RAIN 3.86IN

1227 AM     SNOW             3 NE BANDON             43.14N 124.37W
03/13/2012  M3.0 INCH        COOS               OR   TRAINED SPOTTER

            POWER OUT 1915L-0015L. STARTED AS IP.

0107 AM     SNOW             ESE MOUNT SHASTA        41.32N 122.31W
03/13/2012  M0.5 INCH        SISKIYOU           CA   TRAINED SPOTTER

            3700FT WITH HEAVY SNOW AND RAIN SINCE 5PM. 0.5 OF SLUSH
            AT 32F.

&&

MOTTENWE

The office that day

Everything else NWS Medford, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 12, 9:38 PM PDTSmall Craft Advisory for WindsMFR5 hr
Mar 13, 2:27 AM PDTSmall Craft Advisory for WindsMFR12 hr
Mar 13, 4:19 AM PDTGale WarningMFR43 hr
Mar 13, 4:19 AM PDTHazardous Seas WatchMFR12 hr
Mar 13, 11:04 AM PDTSmall Craft Advisory for Hazardous SeasMFR21 hr
Mar 13, 3:49 PM PDTHazardous Seas WarningMFR61 hr

Nearby

Small Craft Advisory for Windses in Oregon, 2012Every small craft advisory for winds in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.